# SDR SWIA202265484

- Difficulty date: February 11, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N549CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15164
- Aircraft time: 33,225 hours, 21,900 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*IN MAIN CABIN, AT FS280, AT WL79.50, AT APPROXIMATELYLBL9, COCKPIT FLOOR BEAM HAS EVIDENCE OF A CRACK AT MATING SURFACE TO FS280 FRAME.  (MARKED)     (C-CHECK RO 4/25/2022)    REMOVED AND REPLACED  LBL12 FLOOR BEAM AT FS280.00 BULKHEAD REF CRJ-900 SRM 51-42-21-001-001-A01 AND CRJ-900 SRM 53-11-43-201-003-A01. COMPLIED WITH TASK CARD 51-900-1002-SKY. SEE CONTINUE CARD FOR DETAILS.
